# SDR VNAA0301023

- Difficulty date: January 22, 2003
- Submitted: February 4, 2003
- Operation: Air carrier
- Aircraft: N471PS
- Make and model: Dorner DO328100
- Aircraft serial: 3007
- Aircraft time: 18,196 hours, 22,164 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Part number: 7178011
- Part serial: 151
- Condition: Faulty
- Location: Cockpit
- Part time: 10,257 hours, 11,440 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

WHILE CLIMBING OUT, THE CREW NOTICED THE GEAR INDICATION LIGHTS HAD CAME BACK ON.  THE CREW CONTACTED MAINTENANCE CONTROL AND WERE ADVISED TO RETURN TO DAY.  MAINTENANCE INSPECTED AND REPLACED THE LANDING GEAR CONTROL HANDLE IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 32-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
